Hey there! Sign in to join this conversationNew here? Join for free
x Turn on thread page Beta
    • #1
    • Thread Starter

    I've been on Ovranette for around two years now and never had a problem, but for the past three packets I've been quite heavily bleeding mid-way through the cycle. I still get my withdrawal bleeds as normal, but this breakthrough is very irregular and comes literally out of nowhere. I've also noticed my withdrawal bleeds got much heavier but shorter (as in two days in length), but I attributed this to increased exercise. Is this actually a problem? Is it normal? Will it have affected my protection?

    It shouldn't have affected your protection so long as you're still taking it correctly, but its one of those things that can just happen. If its a problem, perhaps go back to your GP and consider trying something else.
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: December 5, 2014
What's the best type of cheese?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.